# SDR FDEA200806142267

- Difficulty date: June 14, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AJC7013
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE COMPT INTERNAL ZONE FOUND CRACK ON HORIZONTAL WEB.  REPAIRED AREA IAW SRM 53-40-00 FIG 41 VOL I.
